# SDR AALA20120605001

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 84,372 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHT.  OPS CHECK NORMAL.
